BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item:

Title: On q–Analogues of Caputo Derivative and Mittag–Leffler Function
Authors: Rajkovic, Predrag
Marinkovic, Sladjana
Stankovic, Miomir
Keywords: Mittag-Leffler Function
Fractional Integral
Fractional Derivative
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 4, (2007), 359p-373p
Abstract: Based on the fractional q–integral with the parametric lower limit of integration, we consider the fractional q–derivative of Caputo type. Especially, its applications to q-exponential functions allow us to introduce q–analogues of the Mittag–Leffler function. Vice versa, those functions can be used for defining generalized operators in fractional q–calculus.
Description: Mathematics Subject Classification: 33D60, 33E12, 26A33
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num4-2007-359p-373p.pdf186.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback